Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Lower abdomen pain after stopping of periods, diarrhea, vomiting. Taken voveran injection. Suggestions?

Hi doc. My prob is tat I have right side lower abdomen pain tat is unbearable . D pain starts when my periods flow stops . N tis is followed by diahorrea n lot of gas n vomiting . I have taken a lot many pain killers but is of no help. Have to take voveran inj n then I get relived. Plz help.. I have two kids by c section.plz revert . My email I'd being YYYY@YYYY
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
dear user
after menstruation u developed pain abdomen so it is not because of your menstruation.

pain , nausea and vomiting on right side pain u may have acute appendicitis .
get examined with doctor , get one usg whole abdomen .

less possibility is acute gastroentrities .

you increase water intake , take ors to maintain hydration .

get consult with doctor .


hope this will help u

dr neha
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor